# SDR SWAA2021110322683

- Difficulty date: September 22, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SEAT TRACK HAS CORROSION ON LWR SURFACE FWD O/B. 8-55 ; / [01] RECEIVED NEW CAPT. SEAT TRACK POSITION FWD O/B REF B 737-700 IPC 25-11-51-09A INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q0032DAH; [02] VERIFIED 1.
